RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 4, Pages 69–76 (Mi da447)  

This article is cited in 5 scientific papers (total in 5 papers)

On a locally isometric coding of natural numbers

A. L. Perezhogin

Novosibirsk State University

Full text: PDF file (664 kB)

Bibliographic databases:

UDC: 519.174
Received: 09.01.1996

Citation: A. L. Perezhogin, “On a locally isometric coding of natural numbers”, Diskretn. Anal. Issled. Oper., 3:4 (1996), 69–76

Citation in format AMSBIB
\Bibitem{Per96}
\by A.~L.~Perezhogin
\paper On a~locally isometric coding of natural numbers
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 4
\pages 69--76
\mathnet{http://mi.mathnet.ru/da447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490436}
\zmath{https://zbmath.org/?q=an:0954.94024}


Linking options:
  • http://mi.mathnet.ru/eng/da447
  • http://mi.mathnet.ru/eng/da/v3/i4/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. van Zanten A.J., Lukito A., “Construction of certain cyclic distance-preserving codes having linear-algebraic characteristics”, Des Codes Cryptogr, 16:2 (1999), 185–199  crossref  mathscinet  zmath  isi
    2. Evdokimov A.A., Perezhogin A.L., “Minimal enumerations of subsets of a finite set and the middle level problem”, Discrete Appl Math, 114:1–3 (2001), 109–114  crossref  mathscinet  zmath  isi  scopus
    3. van Zanten A.J., “Cyclic distance-preserving codes on a constant-weight basis”, Discrete Appl Math, 114:1–3 (2001), 289–294  crossref  mathscinet  zmath  isi  scopus
    4. Perezhogin A.L., “On cyclic < m, n >-enumerations”, Discrete Appl Math, 135:1–3 (2004), 235–243  crossref  mathscinet  isi  scopus
    5. A. L. Perezhogin, “Ob avtomorfizmakh tsiklov v $n$-mernom bulevom kube”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 14:3 (2007), 67–79  mathnet  mathscinet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:165
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019